Change search
ReferencesLink to record
Permanent link

Direct link
Intersections on the sphere and ellipsoid
KTH, Superseded Departments, Infrastructure.
2002 (English)In: Journal of Geodesy, ISSN 0949-7714, E-ISSN 1432-1394, Vol. 76, no 2, 115-120 p.Article in journal (Refereed) Published
Abstract [en]

The problems of intersection on the sphere and ellipsoid are studied. On the sphere, the problem of intersection along great circles is explicitly solved. On the ellipsoid, each of the problems of intersection along arcs of constant azimuth, normal sections and geodesic lines is solved without any limitation on arc length. In the last case the solution is based on the Newton-Raphson method of iteration including numerical integration.

Place, publisher, year, edition, pages
2002. Vol. 76, no 2, 115-120 p.
Keyword [en]
intersection, ellipsoid, geodesic
URN: urn:nbn:se:kth:diva-21382DOI: 10.1007/s00190-001-0230-9ISI: 000174349800006OAI: diva2:340080
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Sjöberg, Lars Erik
By organisation
In the same journal
Journal of Geodesy

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 25 hits
ReferencesLink to record
Permanent link

Direct link